MathSciNet Relay Station
MathSciNet bibliographic data
MR2813374 (2012d:11194) 11N56 (11A63 11A67)
Dimitrov, Vassil S.; Howe, Everett W. Lower bounds on the lengths of double-base representations. Proc. Amer. Math. Soc. 139 (2011), no. 10, 3423–3430.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement